Participants – University of Copenhagen

Forward this page to a friend Resize Print Bookmark and Share

QMath > People > Participants

Semiclassical eigenvalue estimates for the Pauli operator with strong nonhomogeneous magnetic fields, I: Nonasymptotic Lieb-Thirring-type estimate

Research output: Research - peer-reviewJournal article

László Erdös, Jan Philip Solovej

Matematik
Original languageEnglish
JournalDuke Mathematical Journal
Volume96
Issue number1
Pages (from-to)127-173
ISSN0012-7094
StatePublished - 1999

ID: 198225